# SDR SWAA2020012040615

- Difficulty date: January 13, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 72,178 hours, 42,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3150
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN CORRODED AT BS 350, BETWEEN STR 28L TO STR 28R.  REPAIRED SKIN PER SRM AND EA.
